# SDR P2EA2001M0007

- Difficulty date: September 29, 2001
- Submitted: October 1, 2001
- Operation: Air carrier
- Aircraft: N814US
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48094
- Aircraft time: 52,851 hours, 45,764 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Target
- Condition: Loose
- Location: Lt Mlg
- Part time: 52,851 hours, 45,764 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLIGHT 150 FROM LAX TO MCI.  GEAR DOOR OPEN LIGHT ILLUMINATED WHILE LEVELING OFF AT CRUSE.  CYCLED ENGINE HYDRAULICS TO HI AND LIGHT WENT OUT.  FOUND THE LEFT HAND GEAR DOOR PROX SENSOR TARGET LOOSE.  RESECURED AND OP'S CHECKED GOOD PER MM 32-60-00.
